question-icon

What causes symptoms of flu after taking steriod shot for shoulder pain?

default
Posted on Fri, 27 May 2016
Question: I has just taken a Steriod shot for shoulder pain and since I have had what seems like a case of flue could this be caused by the shot
doctor
Answered by Dr. Pavan Kumar Gupta (1 hour later)
Brief answer...in general doesn't happen but is possible in few people
Detailed answer....
Hello,Welcome to HCM,
Thanks for the query.
I have read your query and understand your concern.

Some people can develop flu like symptoms like headache,lightheadednes ,nausea,stomach cramps after a steroid shot, but these symptoms doesn't last long and are over in a day or two. Nothing to worry regarding this.

I hope it helps,however you are most welcome to revert to me for any further query.

Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes symptoms of flu after taking steriod shot for shoulder pain?

Brief answer...in general doesn't happen but is possible in few people Detailed answer.... Hello,Welcome to HCM, Thanks for the query. I have read your query and understand your concern. Some people can develop flu like symptoms like headache,lightheadednes ,nausea,stomach cramps after a steroid shot, but these symptoms doesn't last long and are over in a day or two. Nothing to worry regarding this. I hope it helps,however you are most welcome to revert to me for any further query. Best of luck Thanks